Profil

SCHLENKER Jean-Marc

University of Luxembourg > Faculty of Science, Technology and Medicine (FSTM) > Department of Mathematics (DMATH)

Main Referenced Co-authors
Bonsante, Francesco (11)
Krasnov, Kirill (5)
Banica, Teodor (4)
Barbot, Thierry (3)
chen, qiyu (3)
Main Referenced Keywords
Mathematics - Differential Geometry (5); Mathematics - Geometric Topology (3); hyperbolic (2); bending lamination (1); convex hull (1);
Main Referenced Unit & Research Centers
university of luxembourg: mathematics research unit (1)
Main Referenced Disciplines
Mathematics (64)
Computer science (2)
Special economic topics (health, labor, transportation...) (1)
Physics (1)
Sociology & social sciences (1)

Publications (total 71)

The most downloaded
2926 downloads
Schlenker, J.-M. (June 2015). Anti-de Sitter space: from physics to geometry. CMS Notes, 47 (3), 14-15. https://hdl.handle.net/10993/21013

The most cited

71 citations (WOS)

Krasnov, K., & Schlenker, J.-M. (2007). Minimal surfaces and particles in 3-manifolds. Geometriae Dedicata, 126, 187--254. doi:10.1007/s10711-007-9132-1 https://hdl.handle.net/10993/16488

Monclair, D., SCHLENKER, J.-M., & Tholozan, N. (2023). Gromov-Thurston manifolds and anti-de Sitter geometry. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/57174.

Bonsante, F., Mondello, G., & Schlenker, J.-M. (2023). Minimizing immersions of a hyperbolic surface in a hyperbolic 3-manifold. American Journal of Mathematics, 145 (4), 995-1049. doi:10.1353/ajm.2023.a902953
Peer Reviewed verified by ORBi

SCHLENKER, J.-M. (2023). À la recherche d’une « hiérarchie » des sous-disciplines en mathématiques. In P.-M. Menger & P. Verschueren, Le Monde des mathématiques. Paris, France: Seuil.
Peer reviewed

chen, Q., & Schlenker, J.-M. (2022). The geometric data on the boundary of convex subsets of hyperbolic manifolds. (1). ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/52542.

Chen, Q., & Schlenker, J.-M. (2022). Hyperideal polyhedra in the 3-dimensional anti-de Sitter space. Advances in Mathematics, 404 (Paper No. 108441, 61 pp). doi:10.1016/j.aim.2022.108441
Peer Reviewed verified by ORBi

chen, H., & Schlenker, J.-M. (2022). Weakly Inscribed Polyhedra. Transactions of the American Mathematical Society. Series B, 9, 415–449.
Peer Reviewed verified by ORBi

Schlenker, J.-M., & Witten, E. (2022). No Ensemble Averaging Below the Black Hole Threshold. Journal of High Energy Physics, 7, 143. doi:10.1007/JHEP07(2022)143
Peer Reviewed verified by ORBi

bonsante, F., danciger, J., maloni, S., & Schlenker, J.-M. (April 2021). Quasicircles and width of Jordan curves in CP1. Bulletin of the London Mathematical Society, 53 (2), 507--523. doi:10.1112/blms.12438
Peer Reviewed verified by ORBi

Schlenker, J.-M. (2021). On the Weyl problem for complete surfaces in the hyperbolic and anti-de Sitter spaces. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/45289.

acosta, M., & Schlenker, J.-M. (2021). A hyperbolic proof of Pascal's Theorem. Mathematical Intelligencer, 43 (2), 130--133. doi:10.1007/s00283-021-10074-w
Peer Reviewed verified by ORBi

Schlenker, J.-M. (2021). The Weyl problem for unbounded convex domains in $\HH^3$. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/47427.

Bonsante, F., Danciger, J., Maloni, S., & Schlenker, J.-M. (2021). The induced metric on the boundary of the convex hull of a quasicircle in hyperbolic and anti de Sitter geometry. Geometry and Topology, 25-6, 2827--2911. doi:10.2140/gt.2021.25.2827
Peer Reviewed verified by ORBi

merlin, L., & Schlenker, J.-M. (2021). Bending laminations on convex hulls of anti-de Sitter quasicircles. Proceedings of the London Mathematical Society, 123 (4), 410-432. doi:10.1112/plms.12401
Peer Reviewed verified by ORBi

Schlenker, J.-M. (2020). The prestige and status of research fields within mathematics. (v1). ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/44149.

Danciger, J., Maloni, S., & Schlenker, J.-M. (May 2020). Polyhedra inscribed in a quadric. Inventiones Mathematicae, 221 (1), 237-300. doi:10.1007/s00222-020-00948-9
Peer Reviewed verified by ORBi

chen, Q., & Schlenker, J.-M. (2020). Constant Gauss curvature foliations of AdS spacetimes with particles. Transactions of the American Mathematical Society, 373 (6), 4013--4049. doi:10.1090/tran/8018
Peer Reviewed verified by ORBi

Despré, V., Schlenker, J.-M., & Teillaud, M. (2020). Flipping Geometric Triangulations on Hyperbolic Surfaces. In symposium on computational geometry (SoCG) (pp. 35:1--35:16).
Peer reviewed

Schlenker, J.-M. (2020). Volumes of quasifuchsian manifolds. Surveys in Differential Geometry, 25 (1), 319-353.
Peer reviewed

chen, Q., & Schlenker, J.-M. (January 2019). Hyperbolic ends with particles and grafting on singular surfaces. Annales de L'Institut Henri Poincaré. Analyse Non Linéaire, 36 (1), 181-216. doi:10.1016/j.anihpc.2018.05.001
Peer Reviewed verified by ORBi

Schlenker, J.-M., & Yarmola, A. (2018). Properness for circle packings and Delaunay circle patterns on complex projective structures. (1). ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/35935.

despré, V., devillers, O., Parlier, H., & Schlenker, J.-M. (2018). Delaunay Triangulations of Points on Circles. (1). ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/35413.

Guillarmou, C., Moroianu, S., & Schlenker, J.-M. (2018). The renormalized volume and uniformisation of conformal structures. Journal de l'institut de mathématiques de Jussieu, 17 (4), 853-912. doi:10.1017/S1474748016000244
Peer reviewed

Schlenker, J.-M. (2017). Notes on the Schwarzian tensor and measured foliations at infinity of quasifuchsian manifolds. ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/33902.

Danciger, J., Maloni, S., & Schlenker, J.-M. (2016). Higher signature Delaunay decompositions. (1). ORBilu-University of Luxembourg. https://orbilu.uni.lu/handle/10993/24619.

Schlenker, J.-M. (2016). Variétés lorentziennes plates vues comme limites de variétés anti-de Sitter, d'après Danciger, Guéritaud et Kassel. Astérisque, 380, 475–497.

Hiranandani, G., & Schlenker, J.-M. (2016). Small circulant complex Hadamard matrices of Butson type. European Journal of Combinatorics, 51, 306–314. doi:10.1016/j.ejc.2015.05.010
Peer Reviewed verified by ORBi

Schlenker, J.-M. (2016). Polyhedra inscribed in a quadric and anti-de Sitter geometry. Oberwolfach Reports.

Schlenker, J.-M. (June 2015). Anti-de Sitter space: from physics to geometry. CMS Notes, 47 (3), 14-15.

Schlenker, J.-M. (2015). Polyhedra inscribed in a hyperboloid and anti-de Sitter geometry [Paper presentation]. Discrete Differential Geometry.

Schlenker, J.-M. (2015). Three applications of anti-de Sitter geometry [Paper presentation]. Math dept colloquium.

Schlenker, J.-M. (2015). The renormalized volume of quasifuchsian manifolds [Paper presentation]. Geometry and dynamics seminar.

Schlenker, J.-M. (2015). Polyèdres inscrits dans des quadriques [Paper presentation]. Differential geometry seminar, Nancy, France.

Bonsante, F., Mondello, G., & Schlenker, J.-M. (2015). A cyclic extension of the earthquake flow II. Annales Scientifiques de l'École Normale Supérieure, 48 (4), 811–859. doi:10.24033/asens.2259
Peer Reviewed verified by ORBi

Dubois, P., Rochet, J.-C., & Schlenker, J.-M. (March 2014). Productivity and Mobility in Academic Research: Evidence from Mathematicians. Scientometrics, 98 (3), 1669-1701. doi:10.1007/s11192-013-1112-7
Peer reviewed

Barbot, T., Bonsante, F., & Schlenker, J.-M. (2014). Collisions of particles in locally AdS spacetimes II. Moduli of globally hyperbolic spaces. Communications in Mathematical Physics, 327 (3), 691-735. doi:10.1007/s00220-014-2020-2
Peer reviewed

Banica, T., Nechita, I., & Schlenker, J.-M. (2014). Analytic aspects of the circulant Hadamard conjecture. Annales mathématiques Blaise Pascal, 21, 25-59.
Peer reviewed

Lecuire, C., & Schlenker, J.-M. (2014). The convex core of quasifuchsian manifolds with particles. Geometry and Topology, 18 (4), 2309--2373. doi:10.2140/gt.2014.18.2309
Peer reviewed

Banica, T., Nechita, I., & Schlenker, J.-M. (01 January 2014). Submatrices of Hadamard matrices: complementation results. Electronic Journal of Linear Algebra, 27, 197-212. doi:10.13001/1081-3810.1613
Peer Reviewed verified by ORBi

Bonsante, F., Meusburger, C., & Schlenker, J.-M. (2014). Recovering the geometry of a flat spacetime from a background radiation. Annales Henri Poincare, 15 (9), 1733-1799. doi:10.1007/s00023-013-0300-6
Peer reviewed

scarinci, C., & Schlenker, J.-M. (2014). Symplectic Wick rotations between moduli spaces of 3-manifolds. Annali della Scuola Normale Superiore di Pisa: Classe di Scienze.
Peer reviewed

Schlenker, J.-M. (2013). The renormalized volume and the volume of the convex core of quasifuchsian manifolds. Mathematical Research Letters, 20 (4), 773-786. doi:10.4310/MRL.2013.v20.n4.a12
Peer reviewed

Bonsante, F., Mondello, G., & Schlenker, J.-M. (2013). A cyclic extension of the earthquake flow I. Geometry and Topology, 17 (1), 157--234. doi:10.2140/gt.2013.17.157
Peer reviewed

Krasnov, K., & Schlenker, J.-M. (2012). The Weil-Petersson metric and the renormalized volume of hyperbolic 3-manifolds. In Handbook of Teichmüller theory. Volume III (pp. 779--819). Eur. Math. Soc., Zürich. doi:10.4171/103-1/15
Peer reviewed

Bonsante, F., & Schlenker, J.-M. (2012). Fixed points of compositions of earthquakes. Duke Mathematical Journal, 161 (6), 1011--1054. doi:10.1215/00127094-1548434
Peer reviewed

Fillastre, F., & Schlenker, J.-M. (2012). Flippable tilings of constant curvature surfaces. Illinois Journal of Mathematics, 56 (2), 1213-1256. doi:10.1215/ijm/1399395829
Peer Reviewed verified by ORBi

Luo, F., & Schlenker, J.-M. (2012). Volume maximization and the extended hyperbolic space. Proceedings of the American Mathematical Society, 140 (3), 1053--1068. doi:10.1090/S0002-9939-2011-10941-9
Peer reviewed

Ma, J., & Schlenker, J.-M. (2012). Non-rigidity of spherical inversive distance circle packings. Discrete and Computational Geometry, 47 (3), 610--617. doi:10.1007/s00454-012-9399-3
Peer reviewed

Bonsante, F., Krasnov, K., & Schlenker, J.-M. (2011). Multi-black holes and earthquakes on Riemann surfaces with boundaries. International Mathematics Research Notices, (3), 487--552. doi:10.1093/imrn/rnq070
Peer reviewed

Banica, T., & Schlenker, J.-M. (2011). Combinatorial aspects of orthogonal group integrals. International Journal of Mathematics, 22 (11), 1611--1646. doi:10.1142/S0129167X11007343
Peer Reviewed verified by ORBi

Barbot, T., Bonsante, F., & Schlenker, J.-M. (2011). Collisions of particles in locally AdS spacetimes I. Local description and global examples. Communications in Mathematical Physics, 308 (1), 147--200. doi:10.1007/s00220-011-1318-6
Peer reviewed

Banica, T., Collins, B., & Schlenker, J.-M. (2011). On polynomial integrals over the orthogonal group. Journal of Combinatorial Theory. Series A, 118 (3), 778--795. doi:10.1016/j.jcta.2010.11.015
Peer Reviewed verified by ORBi

Pak, I., & Schlenker, J.-M. (2010). Profiles of inflated surfaces. Journal of Nonlinear Mathematical Physics, 17 (2), 145--157. doi:10.1142/S140292511000057X
Peer Reviewed verified by ORBi

Banica, T., Collins, B., & Schlenker, J.-M. (2010). On orthogonal matrices maximizing the 1-norm. Indiana University Mathematics Journal, 59 (3), 839--856. doi:10.1512/iumj.2010.59.3926
Peer reviewed

Connelly, R., & Schlenker, J.-M. (2010). On the infinitesimal rigidity of weakly convex polyhedra. European Journal of Combinatorics, 31 (4), 1080--1090. doi:10.1016/j.ejc.2009.09.006
Peer reviewed

Bonsante, F., & Schlenker, J.-M. (2010). Maximal surfaces and the universal Teichmüller space. Inventiones Mathematicae, 182 (2), 279--333. doi:10.1007/s00222-010-0263-x
Peer reviewed

Izmestiev, I., & Schlenker, J.-M. (2010). Infinitesimal rigidity of polyhedra with vertices in convex position. Pacific Journal of Mathematics, 248 (1), 171--190. doi:10.2140/pjm.2010.248.171
Peer reviewed

Schlenker, J.-M. (2009). On weakly convex star-shaped polyhedra. Discrete Mathematics, 309 (20), 6139--6145. doi:10.1016/j.disc.2009.04.018
Peer Reviewed verified by ORBi

Krasnov, K., & Schlenker, J.-M. (2009). A symplectic map between hyperbolic and complex Teichmüller theory. Duke Mathematical Journal, 150 (2), 331--356. doi:10.1215/00127094-2009-054
Peer reviewed

Schlenker, J.-M., Banica, T., & Bichon, J. (2009). Representations of quantum permutation algebras. Journal of Functional Analysis, 257 (9), 2864-2910. doi:10.1016/j.jfa.2009.04.013
Peer Reviewed verified by ORBi

Moroianu, S., & Schlenker, J.-M. (2009). Quasi-Fuchsian manifolds with particles. Journal of Differential Geometry, 83 (1), 75-129. doi:10.4310/jdg/1253804352
Peer Reviewed verified by ORBi

Bonsante, F., & Schlenker, J.-M. (2009). AdS manifolds with particles and earthquakes on singular surfaces. Geometric and Functional Analysis, 19 (1), 41--82. doi:10.1007/s00039-009-0716-9
Peer reviewed

Krasnov, K., & Schlenker, J.-M. (2008). On the renormalized volume of hyperbolic 3-manifolds. Communications in Mathematical Physics, 279 (3), 637--668. doi:10.1007/s00220-008-0423-7
Peer reviewed

Schlenker, J.-M. (2008). Circle patterns on singular surfaces. Discrete and Computational Geometry, 40 (1), 47--102. doi:10.1007/s00454-007-9045-7
Peer reviewed

Schlenker, J.-M., & Souam, R. (2008). Higher Schläfli formulas and applications. II. Vector-valued differential relations. International Mathematics Research Notices, 068, 44. doi:10.1093/imrn/rnn068
Peer reviewed

Krasnov, K., & Schlenker, J.-M. (2007). Minimal surfaces and particles in 3-manifolds. Geometriae Dedicata, 126, 187--254. doi:10.1007/s10711-007-9132-1
Peer reviewed

Schlenker, J.-M. (2007). Small deformations of polygons and polyhedra. Trans. Amer. Math. Soc, 359 (5), 2155--2189. doi:10.1090/S0002-9947-06-04172-9
Peer reviewed

Andersson, L., Barbot, T., Benedetti, R., Bonsante, F., Goldman, W. M., Labourie, F., Scannell, K. P., & Schlenker, J.-M. (2007). Notes on: ``Lorentz spacetimes of constant curvature'' [Geom. Dedicata 126 (2007), 3--45; MR2328921] by G. Mess. Geometriae Dedicata, 126, 47--70. doi:10.1007/s10711-007-9164-6
Peer reviewed

Schlenker, J.-M. (2006). Hyperbolic manifolds with convex boundary. Inventiones Mathematicae, 163 (1), 109--169. doi:10.1007/s00222-005-0456-x
Peer reviewed

Kenyon, R., & Schlenker, J.-M. (2005). Rhombic embeddings of planar quad-graphs. Trans. Amer. Math. Soc, 357 (9), 3443--3458. doi:10.1090/S0002-9947-04-03545-7
Peer reviewed

Schlenker, J.-M. (2005). A rigidity criterion for non-convex polyhedra. Discrete and Computational Geometry, 33 (2), 207--221. doi:10.1007/s00454-004-1102-x
Peer reviewed

Schlenker, J.-M. (2005). Hyperideal circle patterns. Mathematical Research Letters, 12 (1), 85--102. doi:10.4310/MRL.2005.v12.n1.a9
Peer reviewed

Contact ORBilu